# SDR DALA2018042002680

- Difficulty date: April 12, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 58,002 hours, 26,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO INSTALL SAFETY PIN ON HEAD RESERVOIR SLIDE RAFT PASSENGER CREW DOOR842 AT AFT GALLEY AREA.  REMOVED AND REPLACED SLIDE.
